# SDR YENA201708090654

- Difficulty date: August 9, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 1257
- Aircraft time: 61,349 hours, 22,484 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865111
- Part serial: A155551
- Condition: Unwanted Deploy
- Location: Lt Overwing
- Part time: 16,300 hours, 5,205 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED AN ECAM MESSAGE FOR DOOR LEFT AFT EMERGENCY EXIT. RAN NON-NORMAL THROUGH QRH SPOKE WITH INFLIGHT TO CHECK DOOR AREA ECT. REPORTED SLIDE ARM (GREEN LIGHT) WAS ON AND WARM. OUR INDICATIONS IN COCKPIT WENT NORMAL AND INFLIGHT REPORTED ALL NORMAL AS WELL. COMPLETED QRH AND FLIGHT TO STT. NO FUTHER ISSUES. ON LANDING,  WAS ADISED THAT SLIDE ON LEFT SIDE OF AIRCRAFT WAS BLOWN AFT OF LEFT WING. SPEED TAPE WAS MISSING FOR BLUE HYD PANEL WAS MISSING AS WELL.   REMOVED & REPLACED THE LT OVERWING ESCAPE SLIDE IAW AMM 25-62-42-000-001-A. OPS CHECKED OK IAW AMM 25-62-00.  ACFT OK TO CONT SERVICE.
